# SDR CA061204001

- Difficulty date: November 28, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP15790213
- Part serial: 99071H2361
- Condition: Failed
- Location: Cockpit
- Part time: 32,287 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE, THE PILOT`S SIDE WINDOW OUTER PANE SHATTERED. AN UNEVENTFUL LANDING WAS CONDUCTED. ENGINEERING INSPECTED THE AIRCRAFT AFTER LANDING AND FOUND THE SIDE WINDOW OUTER PANE HAD SHATTERED.  THE SIDE WINDOW ASSEMBLY WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE. (TC# 20061204001)
